Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Are The Side Effects Of Premarin?

I am a fifty-three year old African-American female. Of lately, I have been having problems with hair bumps in my pubic area. What causes this and what do I do about it? Is there something that I can take over the counter because I don t have insurance so going to the doctor is out of the question. I weigh 214 and I am going thru menopause. I take premarin.
Tue, 12 Jul 2022
Report Abuse
General & Family Physician 's  Response
Hi,

Premarin contains estrogen, a natural female sex hormone that is used to help reduce symptoms of menopause like hot flushes, sweating, vaginal dryness etc. But like other medications this medication has some side effects of its own. This medication may cause bumps, itching, skin redness, growth of pubic hair, stinging of the genital area, vaginal burning or pain, feeling of vaginal pressure etc.

These side effects may go away during treatment as the body adjusts to this medication. But if any of these side effects persist for long or bother you then you should consult your prescribing doctor first for medical help.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Menopause


Loading Online Doctors....
What Are The Side Effects Of Premarin?

Hi, Premarin contains estrogen, a natural female sex hormone that is used to help reduce symptoms of menopause like hot flushes, sweating, vaginal dryness etc. But like other medications this medication has some side effects of its own. This medication may cause bumps, itching, skin redness, growth of pubic hair, stinging of the genital area, vaginal burning or pain, feeling of vaginal pressure etc. These side effects may go away during treatment as the body adjusts to this medication. But if any of these side effects persist for long or bother you then you should consult your prescribing doctor first for medical help. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician